# SDR WX0A2015072700061

- Difficulty date: July 23, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N304NV
- Make and model: Airbus A319-112
- Aircraft serial: 2265
- Aircraft time: 30,829 hours, 26,314 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Oscillates
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 38000 FT, AIRCRAFT OSCILLATED IN YAW WITH A FREQUENCY OF ABOUT 1/2 A SECOND, FROM LEFT TO RIGHT, RUDDER TRIM INDICATOR SHOWED LEFT.  LEFT RUDDER TRIM VARYING BETWEEN L0.8 TO L1.2 128000 LBS M0.78 SMOOTH AIR AUTO PILOT 1 ON ENGINE VIB NORMAL, FLIGHT CONTROL NORMAL WITH AUTO PILOT OFF, THERE WAS NO CHANGE IN THE OSCILLATION INCREASED SPEED IAW QRH.  AIRCRAFT VIBRATIONS S.6.18 WITH NO CHANGE UPON RETURNING TO NORMAL SPEED.  THE OSCILLATION WENT AWAY & THE RUDDER TRIM INDICATOR STABILIZED TOTAL TIME OF OSCILLATING WAS LESS THAN 5 MINS.  PERFORMED FAC SYSTEM TEST IAW AMM 22-60-00-PB 501 ONFIG 00 ALL PASS.
